# SDR CALA2025012100159

- Difficulty date: December 25, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 69,810 hours, 31,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5347641020800
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE ACROSS AFT UNDERS IDE OF FUSELAGE.  COMPLETED DAMAGE MAP FOR  8 EA DENTS  FR 62-64 BETWEEN STR 41LH-43RH   SENT TO ENG FOR SUPPORT LOCKING LOG FOR MX FERRY FOR REPAIR AT GSO PICS ADDED MEASURED GOUGE DEPTH IN DENT #1. MATERIAL LOSS IS 0.017  , PERFORMED A 10X VISUAL INSPECTION. FOUND ONE PIT  DEPTH 0.010 NO VISUAL INDICATIONS OF A CRACK PER SRM 51-10-00 AND  SRM 53-41-11-283-001 UNLOCKED, AC NOW IN GSO. ACCOMPLISHED ECRA 5341-01472 PART 1 INTERIM REPAIR IAW HAECO GSO REO-G25345 WITH NO DIVIATION. GENERATED DIP LOG PAGE (3572572) PER PART 1 STEP 2 AND GENERATED SECOND LOG PAGE PER PART 1 STEP 3.
